# SDR AALA201906099010

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 55,576 hours, 15,790 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS READING LAMP AT 25E SMOKES WHEN TURNED ON. SMELLS OF BURNING PLASTIC AND LENS COVER MISSING. MAINTENANCE REMOVED AND REPLACED LIGHT ASSY AT 25E. PERFORMED OPS CHECK ALL CHECKS OK , NO FAULTS NOTED IAW AMM 33-23-00.
